Subgame-perfect equilibria in stochastic timing games

Riedel F, Steg J-H (2017)
Journal of Mathematical Economics 72: 36-50.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We develop a notion of subgames and the related notion of subgame-perfect equilibrium - possibly in mixed strategies - for stochastic timing games. To capture all situations that can arise in continuous time models, it is necessary to consider stopping times as the starting dates of subgames. We generalize Fudenberg and Tirole's (Rev. Econom. Stud. 52, 383-401, 1985) mixed-strategy extensions to make them applicable to stochastic timing games and thereby provide a sound basis for subgame-perfect equilibria of preemption games. Sufficient conditions for equilibrium existence are presented, and examples illustrate their application as well as the fact that intuitive arguments can break down in the presence of stochastic processes with jumps. (C) 2017 Elsevier B.V. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
Journal of Mathematical Economics
Band
72
Seite
36-50
ISSN
PUB-ID

Zitieren

Riedel F, Steg J-H. Subgame-perfect equilibria in stochastic timing games. Journal of Mathematical Economics. 2017;72:36-50.
Riedel, F., & Steg, J. - H. (2017). Subgame-perfect equilibria in stochastic timing games. Journal of Mathematical Economics, 72, 36-50. doi:10.1016/j.jmateco.2017.06.006
Riedel, F., and Steg, J. - H. (2017). Subgame-perfect equilibria in stochastic timing games. Journal of Mathematical Economics 72, 36-50.
Riedel, F., & Steg, J.-H., 2017. Subgame-perfect equilibria in stochastic timing games. Journal of Mathematical Economics, 72, p 36-50.
F. Riedel and J.-H. Steg, “Subgame-perfect equilibria in stochastic timing games”, Journal of Mathematical Economics, vol. 72, 2017, pp. 36-50.
Riedel, F., Steg, J.-H.: Subgame-perfect equilibria in stochastic timing games. Journal of Mathematical Economics. 72, 36-50 (2017).
Riedel, Frank, and Steg, Jan-Henrik. “Subgame-perfect equilibria in stochastic timing games”. Journal of Mathematical Economics 72 (2017): 36-50.